# SDR CA061108001

- Difficulty date: November 7, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,277 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 350A35101700
- Condition: Damaged
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION IT WAS DISCOVERED THAT TWO OF THE FOUR RIVETS USED TO ATTACH THE BEARING SUPPORT TO THE PUMP MOUNT WERE BROKEN.  THE BEARING SUPPORT AND ATTACHING RIVETS ARE NOT LISTED IN THE AS350 ILLUSTRATED PARTS CATALOG, AS THEY ARE PART OF THE PUMP MOUNT.  THE PUMP MOUNT WILL BE REPLACED AND THE AIRCARFT RETURNED TO SERVICE. (TC# 20061108001)
